# SDR GTIA20130315523

- Difficulty date: March 12, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 23,786 hours, 11,410 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Damaged
- Location: Pax Door
- Part time: 23,786 hours, 11,410 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHECK OF DOOR POWER SUPPLY FROM THE EMEGENCY LIGHT SYS & DOOR FAILED SUBTASK 35-51-06-720 STEP 9 + 10.  FWD RT DOOR ALSO FAILED STEP 11+ 12 (13WL-A).  R & R WITH SERVICEABLE PROXIMITY SENSOR.  ADJUSTED AN OPS TESTED C/W 1 + 2 PROX SENSOR IAW AMM 52-71-00-820-002-A01 AND 52-73-00-710-001A. OPS CHECKS GOOD. PERFORMED CHECK OF DOOR SWITCH POWER SUPPLY FROM EMERGENCY LIGHT SYS ON FWD RT AND AFT RT DOORS.  CHECK GOOD ON STEPS 5,9,10,11,12. ITEM CLEARED.
